Chin. Phys. B
Citation Search Quick Search
Chin. Phys.  2003, Vol. 12 Issue (2): 140-143    DOI: 10.1088/1009-1963/12/2/003
GENERAL Current Issue| Next Issue| Archive| Adv Search |
Cyclic integrals and reduction of rotational relativistic Birkhoffian system
Luo Shao-Kai
Institute of Mathematical Mechanics and Mathematical Physics, Changsha University, Changsha 410003, China

Copyright © the Chinese Physical Society
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail: cpb@aphy.iphy.ac.cn
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: support@magtech.com.cn